# SDR 96ZZZX2285

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10081
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sender
- Part number: 956355
- Condition: Failed
- Location: Eng Oil Press
- Part time: 47 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE SENDER HAS OPEN RESISTENCE CONDITION INTERNALLY.
